International Journal of Differential Equations

Computational Optimization of Residual Power Series Algorithm for Certain Classes of Fuzzy Fractional Differential Equations

Mohammad Alaroud, Mohammed Al-Smadi, Rokiah Rozita Ahmad, and Ummul Khair Salma Din

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper aims to present a novel optimization technique, the residual power series (RPS), for handling certain classes of fuzzy fractional differential equations of order 1<γ2 under strongly generalized differentiability. The proposed technique relies on generalized Taylor formula under Caputo sense aiming at extracting a supportive analytical solution in convergent series form. The RPS algorithm is significant and straightforward tool for creating a fractional power series solution without linearization, limitation on the problem’s nature, sort of classification, or perturbation. Some illustrative examples are provided to demonstrate the feasibility of the RPS scheme. The results obtained show that the scheme is simple and reliable and there is good agreement with exact solution.

Article information

Source
Int. J. Differ. Equ., Volume 2018, Special Issue (2018), Article ID 8686502, 11 pages.

Dates
Received: 9 February 2018
Revised: 28 April 2018
Accepted: 9 May 2018
First available in Project Euclid: 19 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1537322487

Digital Object Identifier
doi:10.1155/2018/8686502

Mathematical Reviews number (MathSciNet)
MR3827850

Zentralblatt MATH identifier
06915964

Citation

Alaroud, Mohammad; Al-Smadi, Mohammed; Ahmad, Rokiah Rozita; Salma Din, Ummul Khair. Computational Optimization of Residual Power Series Algorithm for Certain Classes of Fuzzy Fractional Differential Equations. Int. J. Differ. Equ. 2018, Special Issue (2018), Article ID 8686502, 11 pages. doi:10.1155/2018/8686502. https://projecteuclid.org/euclid.ijde/1537322487


Export citation

References

  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V., Amsterdam, 2006.MR2218073
  • I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.MR1658022
  • S. Momani, O. Abu Arqub, A. Freihat, and M. Al-Smadi, “Analytical approximations for Fokker-Planck equations of fractional order in multistep schemes,” Applied and Computational Mathematics, vol. 15, no. 3, pp. 319–330, 2016.MR3561315
  • H. Khalil, R. A. Khan, M. H. Al-Smadi, and A. A. Freihat, “Approximation of solution of time fractional order three-dimensional heat conduction problems with Jacobi polynomials,” The Punjab University. Journal of Mathematics, vol. 47, no. 1, pp. 35–56, 2015.MR3386374
  • S. Arshad and V. Lupulescu, “Fractional differential equation with the fuzzy initial condition,” Electronic Journal of Differential Equations, vol. 34, pp. 1–8, 2011.MR2781069
  • M. Al-Smadi, A. Freihat, H. Khalil, S. Momani, and R. A. Khan, “Numerical multistep approach for solving fractional partial differential equations,” International Journal of Computational Methods, vol. 14, no. 3, Article ID 1750029, pp. 1–15, 2017.MR3635077
  • V. Lakshmikantham and R. N. Mohapatra, Theory of Fuzzy Differential Equations and Inclusions, vol. 6, Taylor & Francis, Ltd, London, UK, 2003.MR2052737
  • M. AL-Smadi, A. Freihat, M. A. Hammad, S. Momani, and O. A. Arqub, “Analytical approximations of partial differential equations of fractional order with multistep approach,” Journal of Computational and Theoretical Nanoscience, vol. 13, no. 11, pp. 7793–7801, 2016.
  • G. Gumah, K. Moaddy, M. Al-Smadi, and I. Hashim, “Solutions to uncertain Volterra integral equations by fitted reproducing kernel Hilbert space method,” Journal of Function Spaces, Art. ID 2920463, 11 pages, 2016.MR3528739
  • O. Abu Arqub and M. Al-Smadi, “Numerical algorithm for solving two-point, second-order periodic boundary value problems for mixed integro-differential equations,” Applied Mathematics and Computation, vol. 243, pp. 911–922, 2014.MR3244538
  • M. Al-Smadi, O. Abu Arqub, and S. Momani, “A computational method for two-point boundary value problems of fourth-order mixed integrodifferential equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 832074, pp. 1–10, 2013.MR3049754
  • K. Moaddy, A. Freihat, M. Al-Smadi, E. Abuteen, and I. Hashim, “Numerical investigation for handling fractional-order Rabinovich–Fabrikant model using the multistep approach,” Soft Computing, vol. 22, no. 3, pp. 773–782, 2018.
  • M. Al-Smadi, O. A. Arqub, N. Shawagfeh, and S. Momani, “Numerical investigations for systems of second-order periodic boundary value problems using reproducing kernel method,” Applied Mathematics and Computation, vol. 291, pp. 137–148, 2016.MR3534392
  • O. Abu Arqub and M. Al-Smadi, “Numerical algorithm for solving time-fractional partial integrodifferential equations subject to initial and Dirichlet boundary conditions,” Numerical Methods for Partial Differential Equations, pp. 1–21, 2017.
  • H. Khalil, R. A. Khan, M. A. Smadi, and A. Freihat, “A generalized algorithm based on Legendre polynomials for numerical solutions of coupled system of fractional order differential equations,” Journal of Fractional Calculus and Applications, vol. 6, no. 2, pp. 123–143, 2015.MR3358959
  • H. Khalil, R. A. Khan, M. H. Al-Smadi, A. A. Freihat, and N. Shawagfeh, “New operational matrix of shifted Legendre polynomials and fractional differential equations with variable coefficients,” The Punjab University. Journal of Mathematics, vol. 47, no. 1, pp. 81–103, 2015.MR3386377
  • H. Khalil, M. Al-Smadi, K. Moaddy, R. A. Khan, and I. Hashim, “Toward the approximate solution for fractional order nonlinear mixed derivative and nonlocal boundary value problems,” Discrete Dynamics in Nature and Society, Article ID 5601821, pp. 1–12, 2016.MR3548415
  • O. Abu Arqub, “Series solution of fuzzy differential equations under strongly generalized differentiability,” Journal of Advanced Research in Applied Mathematics, vol. 5, no. 1, pp. 31–52, 2013.
  • I. Komashynska, M. Al-Smadi, A. Ateiwi, and S. Al-Obaidy, “Approximate analytical solution by residual power series method for system of Fredholm integral equations,” Applied Mathematics & Information Sciences, vol. 10, no. 3, pp. 975–985, 2016.
  • I. Komashynska, M. Al-Smadi, O. A. Arqub, and S. Momani, “An efficient analytical method for solving singular initial value problems of nonlinear systems,” Applied Mathematics & Information Sciences, vol. 10, no. 2, pp. 647–656, 2016.
  • O. Abu Arqub, M. Al-Smadi, S. Momani, and T. Hayat, “Application of reproducing kernel algorithm for solving second-order, two-point fuzzy boundary value problems,” Soft Computing, vol. 21, no. 23, pp. 7191–7206, 2017.
  • B. S. Keerthi and B. Raja, “Coefficient inequality for certain new subclasses of analytic bi-univalent functions,” Theoretical Mathematics & Applications, vol. 3, no. 1, pp. 1–10, 2013.
  • K. Moaddy, M. AL-Smadi, and I. Hashim, “A novel representation of the exact solution for differential algebraic equations system using residual power-series method,” Discrete Dynamics in Nature and Society, Article ID 205207, pp. 1–12, 2015.MR3319169
  • A. El-Ajou, O. Abu Arqub, and M. Al-Smadi, “A general form of the generalized Taylor's formula with some applications,” Applied Mathematics and Computation, vol. 256, pp. 851–859, 2015.MR3316113
  • A. El-Ajou, O. Abu Arqub, and S. Momani, “Approximate analytical solution of the nonlinear fractional KdV-Burgers equation: a new iterative algorithm,” Journal of Computational Physics, vol. 293, pp. 81–95, 2015.MR3342458
  • R. Abu-Gdairi, M. Al-Smadi, and G. Gumah, “An expansion iterative technique for handling fractional differential equations using fractional power series scheme,” Journal of Mathematics and Statistics, vol. 11, no. 2, pp. 29–38, 2015.
  • R. Saadeh, M. Al-Smadi, G. Gumah, H. Khalil, and R. A. Khan, “Numerical investigation for solving two-point fuzzy boundary value problems by reproducing kernel approach,” Applied Mathematics & Information Sciences, vol. 10, no. 6, pp. 1–13, 2016.
  • O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987.MR919058
  • J. Goetschel and W. Voxman, “Elementary fuzzy calculus,” Fuzzy Sets and Systems, vol. 18, no. 1, pp. 31–43, 1986.MR825618
  • M. L. Puri and D. A. Ralescu, “Fuzzy random variables,” Journal of Mathematical Analysis and Applications, vol. 114, no. 2, pp. 409–422, 1986.MR833596
  • H. T. Nguyen, “A note on the extension principle for fuzzy sets,” Journal of Mathematical Analysis and Applications, vol. 64, no. 2, pp. 369–380, 1978.MR0480044
  • B. Bede and S. G. Gal, “Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations,” Fuzzy Sets and Systems, vol. 151, no. 3, pp. 581–599, 2005.MR2126175
  • A. Khastan, F. Bahrami, and K. Ivaz, “New Results on multiple solutions for Nth-order fuzzy differential equations under generalized differentiability, Boundary Value Problems,” Boundary Value Problems, vol. 2009, Article ID 395714, 2009.MR2530281
  • S. Salahshour, T. Allahviranloo, S. Abbasbandy, and D. Baleanu, “Existence and uniqueness results for fractional differential equations with uncertainty,” Advances in Difference Equations, vol. 112, pp. 1–12, 2012.MR3015434
  • A. El-Ajou, O. Abu Arqub, Z. Al Zhour, and S. Momani, “New results on fractional power series: theories and applications,” Entropy. An International and Interdisciplinary Journal of Entropy and Information Studies, vol. 15, no. 12, pp. 5305–5323, 2013.MR3147055 \endinput